Couldn't find what you looking for?

TRY OUR SEARCH!

had injections for migraines, now right has a fluttering pulling sensation and is a little blurring

Loading...

What kind of fluttering puling sensation? In the eye, or…..?

Some major eye side effects have not been reported as BOTOX side effects but if these problems occurred right after ejecting the injections, you should either call the doc or see him/her.
It may happen that the effects of the injection have spread to the near by muscles or nerves, including eye nerves and that you are experiencing these problems. This could also cause drooping of the eye lid but it occurs rarely, in about 1% of all the patients who received it.

Other reported side effects are: face pain, muscle weakness or erythema at the injection site, however these are adverse reactions from injections not botox itself. Botox side effects include nausea, headache, respiratory infection, etc.
Reply

Loading...